MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 0 MM OFFSET 36 MM DIAMETER; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. POLY LINER PLUS 0 MM OFFSET 36 MM DIAMETER; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 00434901013, humeral stem 10 mm stem diameter 130, lot # 64811577; catalog #: 00430901900, unknown, lot # liner impactor 60 degree 36mm.Report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that when the surgeon attempted to impact the poly liner onto the stem it would not fully seat, due to a mis match between the poly liner and stem.The surgeon then had to use a high speed burr to remove part of the poly so it could be impacted on correctly.There was a delay or 10 minutes due to getting the burr to take some of the excess poly off so it would fit the stem.No adverse events have been reported as a result of the malfunction.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
POLY LINER PLUS 0 MM OFFSET 36 MM DIAMETER
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12011282
Report Number0001822565-2021-01662
Device Sequence Number19935643
Product Code HSD
UDI-Device Identifier00889024269057
UDI-Public(01)00889024269057(17)280606(10)64596747
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434903600
Device Lot Number64596747
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age48 YR